First I was on Zoloft for several years & then switched to Paxil for several more. Recently, my doctor switched me back to Zoloft. He told me to wean off over 2 weeks, and during the 2nd week to be adding Zoloft. I decided I wanted to get off completely and so instead of adding the Zoloft, I just stopped everything after two and a half weeks. I've been crying constantly & have been light-headed. My emotions are out of control. I've been yelling and not handling my emotions with other people in an effective and hysterical manner. Did I get off too fast and will these symptoms eventually disappear? If so, how long should I expect it to take? What do you recommend I do?
Sorry you're going through such a difficult time right now. I too agree with the other member.
Cold turkey is not the way to go when it comes to weaning off antidepressants. Keep in mind it's the holiday season. That in itself puts added anxiety/stress in our already difficult lives.
If I were you I would call your doctor back and explain that you don't feel comfortable being on any type of antidepressants and see what the doctor recommends.
Better days will come!
Hang in there.
D57; Okay that is a big mistake and the reason you feel your falling apart you need to talk to your doctor and see how much Paxil you should be taking now or should you just start the Zoloft now this is because we all taper off different depending on how long and what dose you have been on But please for your sake never stop cold turkey on these type of medications. You will start to fell a bit better as soon as you start the one that your doctor wants you on. and it is working for you but from all your getting right now the effects it sounds to me that you still need to be on one of these best of luck and call your doctor tomorrow, please. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 4 answers
Posted 14 Aug 2013 • 3 answers
Posted 7 Sep 2013 • 2 answers
Posted 3 Mar 2014 • 3 answers
Posted 29 Aug 2017 • 2 answers